| Model Number |
SSLP-250 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
02/21/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iii/iv.
Event or Problem Description
Healthcare professional reported left side capsular contracture baker grade iii/iv.Device has been explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: capsular contracture: unable to observe, as it is a medical event.Not related to the device.Crease folding of implant: no observed, creases on the device.Additional observations: observed, cloudy in the gel.Yellow particles observed, in the surface of the shell.No further actions are required, as the device was implanted.
Event or Problem Description
Healthcare professional, additionally reported, "any creases".